# SDR 99UAL900029

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, CAPT'S WINDOW WAS OPENING, OVER 90 KT.  *S/D*  CHECKED WINDOW LATCH HANDLE OPERATION AND ALL FOUR LATCH CAMS, LATCH STUDS AND LATCH HOOK PER MM.  PERFORMED A FULL OPERATIONAL CHECK PER MM, OPS CHECKS NORMAL.
